# SDR UIEA2017071201180

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 312T21002
- Condition: Dented
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD SECTION FUEL LINE HAVE SEVERAL DENTS. REMOVED AND REPLACED FUEL LINE OPS CHECK GOOD PER WP 000646 AND AMM 28-22-07.
